Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 707069, 8 pages
http://dx.doi.org/10.1155/2015/707069
Research Article

Boundedness of Stochastic Delay Differential Systems with Impulsive Control and Impulsive Disturbance

1Department of Mathematics, Harbin Institute of Technology at Weihai, Weihai 264209, China
2Control and Simulation Center, Harbin Institute of Technology, Harbin 150001, China

Received 27 February 2014; Accepted 5 August 2014

Academic Editor: Weihai Zhang

Copyright © 2015 Liming Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liming Wang, Baoqing Yang, Xiaohua Ding, and Kai-Ning Wu, “Boundedness of Stochastic Delay Differential Systems with Impulsive Control and Impulsive Disturbance,” Mathematical Problems in Engineering, vol. 2015, Article ID 707069, 8 pages, 2015. https://doi.org/10.1155/2015/707069.